# SDR DL764091864

- Difficulty date: November 28, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 34,476 hours, 9,100 cycles
- Engine: Ge CF680
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENG WILL NOT START.  NO ROTATION.  FWD TO MCO PER MEL 80-00-02 AND PLACARD.  RTN TO REMOTE PAD.  NOT A RTB.  RT ENGINE START VALVE OPS CHECK NORMAL.  FOUND NR 1 ENGINE LT ST VALVE INOP, REPLACED START VALVE PER M/M.  OPS CHECK GOOD MCO/PLA REMOVED.
